Shuffle decompositions of regular languages

Description

Citation

Title Shuffle decompositions of regular languages
Author(s) Cezar Campeanu, K. Salomaa, S. Vagvolgyi
Journal International Journal of Foundations of Computer Science
Date 2002
Volume 13
Issue 6
Start page 799
End page 816

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 182

Adding this citation to "My List" will allow you to export this citation in other styles.